Strong approximation of two-dimensional Walsh-Fourier series

Ushangi Goginava, Larry Gogoladze

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


In this paper we study the exponential uniform strong approximation of two-dimensional Walsh-Fourier series. In particular, it is proved that the two-dimensional Walsh-Fourier series of the continuous function f is uniformly strong summable to the function f exponentially in the power 1/2. Moreover, it is proved that this result is best possible.

Original languageEnglish
Pages (from-to)170-188
Number of pages19
JournalStudia Scientiarum Mathematicarum Hungarica
Issue number2
Publication statusPublished - Jun 1 2012
Externally publishedYes


  • Primary 42C10
  • strong approximation
  • Walsh function

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Strong approximation of two-dimensional Walsh-Fourier series'. Together they form a unique fingerprint.

Cite this